# SDR CA070215007

- Difficulty date: February 14, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 7,012 hours
- Engine: Pwa JT15D5
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Part number: NAS464P4A10
- Condition: Broken
- Location: Nlg
- Part time: 7,092 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR WERE RETRACTED A VIBRATION IN THE NOSE OF THE AIRCRAFT WAS NOTICED.  THE AIRCRAFT RETURNED TO BASE WITH NO INCIDENT. AN INSPECTION WAS CONDUCTED AND THE NOSE GEAR DOOR TORQUE TUBE ATTACH BOLT WAS FOUND BROKEN.  THIS BOLT ATTACHES THE TORQUE TUBE TO THE WHEEL WELL STRUCTURE AND THE TORQUE TUBE ROTATES AROUND THIS BOLT. THE TORQUE TUBE WAS INSPECTED AND REINSTALLED. (TC NR 20070215007)
